Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Randy35
It's been 48 hours since my last dose...I feel like a train hit me.
  1. #1
    iwillgetthroughthis is offline New Member
    Join Date
    May 2015
    Posts
    4

    Default It's been 48 hours since my last dose...I feel like a train hit me.

    what can I do to make the ants crawling over me stop...lol. I have to work tonight and unfortunately that's where this problem started. But I'm ready to be done with this addiction and I hope I'm halfway through this mess (withdrawal). Gonna go get the L-tyrosine hopefully this afternoon and make a banana smoothie. Got about 5 hours of sleep last night with a goody PM and melatonin. Tell me I can do this. My boyfriend thinks I just have a cold and I have to work the rest of the weekend.

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,107

    Default

    Hey there. You bet you can do this. But theres one thing that can and will stop you from achieving your goal of getting clean and free of the BEAST that controls your life. Know what that is? It's YOU!!! You are in control of your own destiny. You can get clean and free IF YOU REALLY WANT IT more than anything else in the world. And you have to be mentally and physically prepared for a fight, more like a war sometimes. When the symptoms begin to hit and hit hard sometimes you have to be WILLING to turn up the positive attitude and remember your committment to being clean.

    The drugs will do everything possible to get you to take just one little pill that you know will make it all go away. Take one pill and you'll instantly feel better won't you? But guess what else happens….one pill and your brain resets itself and begs for more, and more and more until you're right back to day one again.

    How many day one's do you have left in you?

    You didn't mention your drug of choice or the dosage so please share that info. Depending on what that is usually lasts around a week or so with days 3-4 usually being the worst of it. Make it past those first few days and everyday afterward gets better and better. Always remember that the symptoms WILL PASS on their own given a little time. NEVER GIVE UP!!!

    And remember this isn't intended to be easy. It's hard work and you have to be willing to put in that work to reach the goal that awaits you. Many of us have been exactly where you are now wondering if we could ever make it to the other side. And many of us have done just that and now enjoying a lovely life clean and free of all addictive substances. You certainly can be another success story! We'd be proud to have you join us!!!

    Taking the L-Tyrosine is ok just make sure it either has vitamin B6 in it or you get some to take along with it. The B^ helps your body better absorb the supplement. Theres also the Thomas Recipe many swear is a lifesaver. Heres the link to it below -

    https://www.drugs.com/forum/featured...wal-35169.html

    The recipe suggests using a benzo drug which I would avoid myself. Taking those can be a whole other problem not needed st this time. They are HIGHLY addictive even if taken correctly and not abused. Leave them out if at all possible is my advice.

    Gets lots of EXERCISE. That's the one thing that makes the most difference to feeling better quicker. Just walking makes such a difference. Don;t sit around warching clocks either because minutes seem like hours when you're hurting. Get out of the house and keep moving. Lots and LOTS of fluids to stay hydrated and help flush toxins out faster. That's always underrated. Lots of water really does help!

    Hope this helps and all the best to you. Keep posting letting us know how you're doing.

    Randy
    Catrina likes this.

  3. #3
    relapsed2015 is offline Junior Member
    Join Date
    May 2015
    Posts
    24

    Default

    if u keep at it, it will work!
    its not going to be clearcut 5 days done and over thing but always remember today will be better than yesterday. depending on how long you were addicted and depends on individuals, the pain RLS insomnia etc may last for weeks if not months. however do not let that deter you and go back to using.
    good luck and keep checking in. !

Similar Threads

  1. Replies: 7
    Last Post: 09-08-2016, 09:20 AM
  2. 48 hours in methadone withdrawal. I don't feel too bad.
    By Nightman in forum Prescription Drug Addiction
    Replies: 9
    Last Post: 07-20-2016, 06:10 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22